# SDR SWAA2021040661371

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 29,782 hours, 13,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG28176
- Condition: Out Of Tolerance
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE INDICATION IN RED / R/R AFT SERVICE DOOR SLIDE IAW MT 725--240-00-00. ISSUE # 3297110PN OFF/ON 5A3307-7 SN OFF BNG28176 SN ON BNG27787
